# SDR AALA202211043627

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737
- Aircraft serial: 30908
- Aircraft time: 37,398 hours, 15,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS L1 DOOR HANDLE MOVED OUT OF LOCKED DETENT AT LANDING. FOUND UPPER GUIDE ARM BEARING AND GUIDE PIN WORN, REMOVED AND REPLACED GUIDE ARM PER AMM 52-11-21. ADJUSTED DOOR PER AMM 52-11-00. DOOR OPERATIONS CHECKS GOOD.
